# SDR CALA2010100800475

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 44,892 hours, 6,660 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Part number: BCREF11685
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH T/E FLAP ASYM LIGHT ILLUMINATED WITH FLAPS AT 5 DEGR ESS COMPLETED QRH AND LANDED UNEVENTFULLY REF FIX 27-51-00LTE134 AND 27-52-45 PLE 216-220 PERFORM ALL TEST AND ALL VALUES ARE IN LIMITS.  ALSO CHECK LEFT AND RIGHT XMISSION NO POPPER TABS FOUND OK TO CONT.
